JRsLuvie
JRsLuvie asks:
Q:

Is a fluid-filled blister at the injection site the day after receiving the H1N1 vaccine a "normal" reaction?

In Topics: H1N1 Flu (Swine Flu)
> 60 days ago

|

Expert

Wayne Yankus
Nov 14, 2009
Subscribe to Expert

What the Expert Says:

No, it is not. I would contact your physician to inspect the site.  Sometimes a sterile abcess can form but that takes more than one day.

Wayne Yankus, MD, FAAP
expert panelist: pediatrics

Did you find this answer useful?
2
yes
1
no

Additional Answers (3)

cib149
cib149 writes:
I just got the h1n1 vaccine two days ago and now I have a fluid-filled blister on my arm and its starting to leak... were you able to see the doctor about yours? Did you find out what it was?
> 60 days ago

Did you find this answer useful?
0
yes
2
no
cinastasha
cinastasha , Child Professional, Teacher, Caregiver, Parent, Student writes:
normal reaction, as a sideffect
Resources:
> 60 days ago

Did you find this answer useful?
0
yes
1
no
KGAustin
KGAustin writes:
I also got a fluid filled blister at the flu injection site.  It burst at about two weeks and now is raw and itchy. Seems to me like the nurse probably gave the shot too shallow (intradermal).  I am wondering if that happened would the shot be effective? Thanks.
> 60 days ago

Did you find this answer useful?
0
yes
0
no
Answer this question

Confirm

You are about to choose ${username}'s answer as the best answer.

Cancel | Continue

*You can change the best answer in the future if you think that you received a better answer

How likely are you to recommend Education.com to your friends and colleagues?

Not at all likely
Extremely likely